Kentucky, 2011Flooding in Kentucky, February 25, 2011
February 25, 2011 · NWS RLX · 2 events in 2 counties and zones
5 inches fell over Greenup and Carter Counties from near dawn on the 24th to the predawn hours of the 25th. The rain was initially from a warm front lifting northeast in the Ohio Valley.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Rains of 1.75 to 2.5 inches fell over Greenup and Carter Counties from near dawn on the 24th to the predawn hours of the 25th. The rain was initially from a warm front lifting northeast in the Ohio Valley. The rain during the later hours of the event was from the associated low pressure passing through the immediate area.
Since this heavy rain fell over ground that was drier than further north in the Ohio Valley, only minor small stream flooding occurred toward the end of the rain event. A strong rise was seen on the Little Sandy River. Later on the 25th, the crest was a few feet under flood stage at Grayson.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Feb 25, 12:48 AM EST, 1 hour 42 minutes earlier.
Area forecast discussion, Feb 25, 12:48 AM EST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1248 AM EST FRI FEB 25 2011
.SYNOPSIS...
RAINY LOW PRESSURE SYSTEM TONIGHT AND EARLY FRIDAY. A WEAK
DISTURBANCE SKIRTS THE NORTH SATURDAY NIGHT. ANOTHER WET SYSTEM
SUNDAY NIGHT AND MONDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MADE A FEW TWEAKS TO THE FORECAST THIS EVENING...MAINLY JUST TO
TIGHTEN UP/FRESHEN UP POPS A BIT AND TO PUT NEW HPC QPF DATA INTO
THE NEAR TERM FORECAST PERIOD. LATEST HPC DAY 1 EXCESSIVE RAINFALL
HAS CUT BACK ON THE MODERATE AREA A BIT FROM PREVIOUS
FORECAST...WITH MAINLY JUST THE WESTERN 2/3 OF OUR SE OHIO
ZONES...AND PARTS OF EASTERN KY REMAINING IN THE MODERATE RISK. SO
FAR...NO REPORTS OF FLOODING NOTED...AS OVERALL MANY AMOUNTS
OBSERVED SO FAR REMAIN LESS THAN AN INCH...EXCEPT FOR EXTREME
SOUTHERN WV AND SOUTHWEST VA WHERE AMOUNTS OF OVER AN INCH HAVE
BEEN OBSERVED.
LATEST RADAR IMAGES INDICATE PRECIPITATION SHIELD IS STARTING TO
SHIFT NORTH WITH THE WARM FRONT. AS IT DOES SO...HEAVIER
PRECIPITATION WILL BEGIN TO MOVE INTO SE OHIO ZONES...WHICH
CONTINUES TO BE ONE OF THE AREAS OF MOST CONCERN...DUE TO HIGHER
AMOUNTS OF RAINFALL RECEIVED IN PREVIOUS DAYS. THIS WILL NEED TO
BE MONITORED AS THE EVENING PROGRESSES.
PREVIOUS DISCUSSION FOLLOWS...
KEPT FORECAST SIMILAR TO OVERNIGHT PACKAGE...AND WILL KEEP FLOOD
WATCH ON TRACK AS THE LARGE RAIN PRODUCER APPROACHES. STARTING TO
SEE THE OVERALL STRUCTURE OF THE SYSTEM TAKING SHAPE WITH WARM
FRONT BEGINNING TO LIFT ACROSS PORTIONS OF KY.
INITIAL PRECIPITATION ACROSS THE SOUTHERN PORTIONS OF OUR CWA HAS
KEPT FURTHER SOUTH THAN INITIALLY DIAGNOSED BY GUIDANCE. THIS SHOULD
HELP QUELL THE OVERALL IMPACT OF THE FORTHCOMING PRECIPITATION AS A
QUARTER TO A HALF AN INCH HAS ALREADY FALLEN SOUTH OF THE PRE-SOAKED
SOILS OF SE OHIO. STILL...PLENTY OF PRECIPITATION EXPECTED TO FALL
BEFORE THE SYSTEM PULLS OUT.
AM CONTINUING TO ROLL WITH HPC FOR A QPF BASIS...WHILE CHIPPING AWAY
THE BULLSEYE SOUTH OF I64 AS THE WARM SECTOR SHOULD LIMIT THE
PRECIPITATION BETWEEN 00Z AND 06Z FRI. HAVE 2...MAYBE 3...INCHES OF
RAIN FORECAST IN SPOTS AROUND SE OHIO THROUGH THE ENTIRETY OF THE
SYSTEM.
THE CONCERN FOR WIND OVERNIGHT STILL EXISTS AS A 70-80KT LLJ LIVES
ON IN 12Z NAM. WILL BE ISSUING A WIND ADVISORY FOR MOUNTAIN COUNTIES
BEGINNING AT 11Z RUNNING THROUGH TOMORROW NIGHT.
COLD FRONT CURRENTLY BACK IN EASTERN OK/TX WILL BLOW THROUGH THE CWA
FROM ABOUT 09Z TO 13Z TOMORROW. GOOD LIFTING ALONG THIS BOUNDARY AND
LIMITED INSTABILITY COULD INCREASE CHANCES OF THUNDERSTORMS ALONG
THE LINE PUSHING THROUGH EARLY TOMORROW.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
LOW PRESSURE RIDING UP ALONG THE OHIO RIVER FIRST THING FRI MORNING
TURNS E AND MOVES THROUGH S PA DURING THE DAY...PULLING ITS COLD
FRONT THROUGH OUR CWA FRI MORNING. WIDESPREAD RAIN SHOULD BE
QUICKLY EXITING FRI MORNING...WITH A BRIEF TRANSITION TO SNOW
SHOWERS AS SHARPLY COLDER AIR ADVECTS IN IN THE LOW LEVELS FRI
AFTERNOON.
TIGHT GRADIENT AND ASSOCIATED STRONG WINDS WARRANT WIND ADVISORY
FOR FRI...ESPECIALLY WHEN FRONT PASSES AND DAYTIME HOURS BOTH FAVOR
MIXING. BUFKIT AND RUC ALGORITHM METHODS SUGGESTS GUSTS OVER 40 KTS
ESPECIALLY OVER BUT NOT LIMITED TO THE HIGHER TERRAIN...ALTHOUGH RUC
ALGORITHM LOOKED TOO HIGH AT 12Z...PRIOR TO MORE FAVORED MIXING.
ADVISORY FOR WV LOWLANDS QUITS EARLY AFTERNOON AS GRADIENT QUICKLY
SLACKENS...AND IN THE MOUNTAINS AROUND SUNSET.
THE BALANCE OF THE WEEKEND SHOULD BE RELATIVELY QUIET AS HIGH
PRESSURE SAILS ACROSS SAT MORNING AND A WARM FRONT SETS UP ACROSS
THE AREA BY SUN MORNING. HAVE SLIGHT CHANCE N LATE SAT NT INTO SUN
WITH INITIAL SURGE OF WARM ADVECTION...AND THEN A LOW BUT INCREASING
CHANCE FROM THE SW SUN AFTERNOON WITH THE MAIN WARM FRONT.
TAILORED TEMPERATURES FRI WITH NON DIURNAL PATTERN IN THE COLD
ADVECTION DURING THE DAY...NOT A MAJOR CHANGE FROM PREVIOUS
FORECAST. TEMPERATURES FOR THE BALANCE OF THE WEEKEND LOOKED GOOD
THOUGH CHALLENGES MAY ARISE FROM CLOUD COVER DISTRIBUTION AND LOW
LEVEL BAROCLINIC ZONE PLACEMENT. COOLED IT OFF JUST A TAD UP N SUN.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
STILL SOME TIMING ISSUES WITH SYSTEM SLATED TO COME ACROSS SUNDAY
NIGHT INTO MONDAY. ECMWF IS STILL SLOWER THAN GFS/CMC IN EJECTING
UPPER LOW FROM THE SOUTHWEST U.S. AT THE START OF THE EXTENDED
PERIOD. EURO HAS BEEN MORE CONSISTENT THAN THE OTHER MODELS AND WAS
USED AS A BASIS...AS IT WAS FOR THE HPC GRIDS. BEYOND THIS
SYSTEM...ZONAL REGIME TAKES HOLD. ENSEMBLES LIKELY BETTER FOR THIS
PERIOD...BUT LITTLE EFFECT ON SENSIBLE WEATHER IS EXPECTED AS THE
PERIOD FROM TUESDAY-THURSDAY LOOKS DRY IN ANY CASE.
ANOTHER IMPRESSIVE SHOT OF RAINFALL IS POSSIBLE FROM THE MONDAY
SYSTEM...WHICH WILL TAKE A TRACK THROUGH THE OHIO VALLEY NOT VERY
UNLIKE OUR CURRENT SYSTEM. ECMWF HINTING AT A COUPLED JET STRUCTURE
MONDAY AFTERNOON AHEAD OF THE COLD FRONT...WHICH NOT ONLY POINTS TO
HEAVY RAINFALL POTENTIAL BUT ALSO A SEVERE WEATHER THREAT. WILL BE
MAINTAINING THUNDER MENTION IN GRIDS.
NORTHWEST FLOW SHOWERS WILL LINGER THROUGH MONDAY NIGHT BEHIND THE
SYSTEM...WITH SNOW MIXING IN AT THE TAIL END. MOST PRECIPITATION
WILL END BY 12Z TUESDAY AS HIGH PRESSURE BUILDS IN. ZONAL FLOW
THEREAFTER...WITH SYSTEMS BEING STEERED AWAY FROM CWA. WEAK FRONT
BRIDGED BY HIGH PRESSURE MAY PASS DURING MIDWEEK...STILL LOOKS DRY.
LOWERED HPC TEMPERATURES TOWARDS ENSEMBLE MOS NUMBERS FOR THE MOST
PART.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
COLD FRONT IS MOVING QUICKLY THROUGH CENTRAL KENTUCKY AND
TENNESSEE AT THIS HOUR...WHILE THE WARM FRONT LIFTS INTO SOUTHEAST
OHIO AND NORTH CENTRAL WEST VIRGINIA. AHEAD OF THE COLD FRONT AND
BEHIND THE WARM FRONT...CEILINGS ARE TURNING VFR...AS ARE
VISIBILITIES...WHILE WINDS BEGIN TO PICK UP IN INTENSITY FROM THE
SOUTH. EXPECT SOME CB WITH THE LINE OF STRONG
SHOWERS/THUNDERSTORMS...AND HAVE CB IN THE TAF FOR CRW...BKW...AND
EKN. IFR LIKELY AGAIN WITH THE LINE AHEAD OF THE COLD FRONT...AND
SHOWERS COULD ALSO MIX VERY STRONG WIND GUSTS TO THE GROUND WITH
AN 850MB JET RUNNING AT 75KTS.
WINDS REMAIN STRONG AND GUSTY AFTER FRONTAL PASSAGE TODAY...AND
WILL TURN MORE WESTERLY...AND EVENTUALLY NORTHWESTERLY AFTER 00Z
SATURDAY BEHIND THE COLD FRONT. ALL SITES SHOULD BE VFR AFTER 00Z.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SATURDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: BOUNCING VISIBILITIES IN THE LINE OF
SHOWERS/THUNDERSTORMS WITH THE COLD FRONT. WIND DIRECTIONS COULD
BE ERRATIC IN THE LINE AS WELL.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE FRI 02/25/11
UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
EST 1HRLY 01 02 03 04 05 06 07 08 09 10 11 12
CRW CONSISTENCY L L M L M M M M M M L M
HTS CONSISTENCY H M M M M H M M M M L L
BKW CONSISTENCY M M M M M L M L L L L M
EKN CONSISTENCY M M H M H H H H M H M M
PKB CONSISTENCY M M M M M M M L M H L L
CKB CONSISTENCY L M L H H H H H H H M M
AFTER 06Z SATURDAY...
IFR IN CLOUDS POSSIBLE FRIDAY EVENING IN THE MOUNTAINS.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH UNTIL NOON EST TODAY FOR WVZ005>011-014-016>020-
029>032-039-040-047.
WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR WVZ005-006-008-
013>020-024>034-039-040.
WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR WVZ035>038-046-
047.
OH...FLOOD WATCH UNTIL NOON EST TODAY FOR OHZ066-067-075-076-
083>087.
KY...FLOOD WATCH UNTIL NOON EST TODAY FOR KYZ101>103-105.
VA...WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR VAZ003-004.
&&
SYNOPSIS...CL/TRM/TAX
NEAR TERM...TAX
SHORT TERM...TRM
LONG TERM...CL
AVIATION...26Hazardous weather outlook, Feb 24, 4:01 PM EST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
401 PM EST THU FEB 24 2011
KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ007-009>011-252115-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-MASON-WOOD-PLEASANTS-
TYLER-
401 PM EST THU FEB 24 2011
...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH FRIDAY
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...NORTHERN WEST VIRGINIA AND WESTERN WEST
VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
WVZ005-006-008-014-016>020-029>032-039-040-252115-
WAYNE-CABELL-JACKSON WV-PUTNAM-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
401 PM EST THU FEB 24 2011
...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH FRIDAY
MORNING...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR AND MUCH OF WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
WVZ035>038-046-252115-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-
401 PM EST THU FEB 24 2011
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
VAZ003-004-WVZ013-015-024>028-033-034-252115-
DICKENSON-BUCHANAN-LINCOLN-KANAWHA-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
MCDOWELL-WYOMING-
401 PM EST THU FEB 24 2011
...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
WVZ047-252115-
RANDOLPH-
401 PM EST THU FEB 24 2011
...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH FRIDAY
MORNING...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Feb 25, 2:14 AM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
214 AM EST FRI FEB 25 2011
VAZ003-004-WVZ024-025-033-034-250815-
BUCHANAN VA-DICKENSON VA-LOGAN WV-MCDOWELL WV-MINGO WV-WYOMING WV-
214 AM EST FRI FEB 25 2011
...A LINE OF STRONG OF SHOWERS WILL AFFECT BUCHANAN...DICKENSON...
LOGAN...MINGO...WESTERN MCDOWELL AND WESTERN WYOMING COUNTIES...
AT 209 AM EST...A LINE OF STRONG SHOWERS WAS LOCATED 10 MILES
SOUTHWEST OF PRESTONSBURG...MOVING EAST AT 55 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS LINE. VERY HEAVY RAIN
WILL FALL IN A SHORT PERIOD OF TIME...AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE SHOWERS WILL BE NEAR CLINTWOOD...AND MCCLURE AROUND 230 AM...
KERMIT...JOHN FLANNAGAN LAKE...CLINCHCO...AND NORA AROUND 235 AM...
WILLIAMSON...NAUGATUCK...LENORE AND BREAKS INTERSTATE PARK AROUND 240
AM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3702 8248 3720 8256 3726 8236 3753 8197
3755 8213 3763 8219 3766 8229 3778 8234
3786 8243 3799 8216 3803 8198 3797 8196
3764 8147 3723 8171 3714 8188 3712 8200
3705 8204 3703 8220 3699 8224 3699 8241
08Flood, Carter
- When
- February 25, 2:30 AM EST to 3:30 AM EST
- Where
- Carter County, 0.98 mi NNW of Beech Grove to 1.7 mi S of Beech Grove
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 38.313, -82.936
Canoe Run overflowed onto Damron Drive and portions of State Route 1.
Flood, Greenup
- When
- February 25, 2:45 AM EST to 4:00 AM EST
- Where
- Greenup County, Greenup to 1 mi S of Worthington
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.580, -82.830
Near the mouth of the East Fork of the Little Sandy River, Route 207 was flooded. Nearby, the water from Grassy Creek flooded Route 1459 in the Low Gap vicinity.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Kansas, February 25 to 26, 20113 deaths · 1 injured · $90,000 · 4 events
- Debris Flow and Flood in California, February 25, 20111 death · $240,000 · 5 events
- Strong Wind in North Carolina, February 25, 2011$3.0 million · 3 events
- Winter Storm and Avalanche in California, February 25 to 28, 2011$503,000 · 14 events
- High Wind and Strong Wind in New Jersey, February 25, 2011$325,000 · 53 kt wind · 21 events
- Winter Storm in New York, February 25, 2011$325,000 · 17 events
- Damaging Winds in Tennessee, February 25, 2011$174,000 · 55 kt wind · 17 events
- High Wind and Strong Wind in Pennsylvania, February 25, 2011$215,000 · 55 kt wind · 10 events
- Winter Storm and Winter Weather in Vermont, February 25, 2011$140,000 · 16 events
- High Wind in Delaware, February 25, 2011$200,000 · 57 kt wind · 4 events
- High Wind in Tennessee, February 25, 2011$74,000 · 78 kt wind · 13 events
- High Wind in Virginia, February 25, 2011$53,000 · 55 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 279661, 279669.